Open Access

Dunford-Pettis property of the product of some operators


Abstract

We establish a sufficient condition under which the product of an order bounded almost Dunford-Pettis operator and an order weakly compact operator is Dunford-Pettis. And we derive some consequences.


Full Text





Article Information

TitleDunford-Pettis property of the product of some operators
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 4, 295-299
MathSciNet MR2907358
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Belmesnaoui Aqzzouz
Universite Mohammed V-Souissi, Faculte des Sciences Economiques, Juridiques et Sociales, Departement d'Economie, B.P. 5295, SalaAljadida, Morocco

Othman Aboutafail
Universite Ibn Tofail, Faculte des Sciences, Departement de Mathematiques, B.P. 133, Kenitra, Morocco

Aziz Elbour
Universite Ibn Tofail, Faculte des Sciences, Departement de Matematiques, B.P. 133, Kenitra, Morocco 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Belmesnaoui Aqzzouz, Othman Aboutafail, and Aziz Elbour, Dunford-Pettis property of the product of some operators, Methods Funct. Anal. Topology 17 (2011), no. 4, 295-299.


BibTex

@article {MFAT597,
    AUTHOR = {Aqzzouz, Belmesnaoui and Aboutafail, Othman and Elbour, Aziz},
     TITLE = {Dunford-Pettis property of the product of some operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {4},
     PAGES = {295-299},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=597},
}


All Issues